# SDR CA960229004

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing Seal
- Condition: Leaking
- Location: #3 Eng Nr 1 Brg
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHORT FINAL, FLIGHT ATTENDANTS NOTICED A BLUE HAZE IN CABIN. THE FLIGHT CREW SELECTED APU AIR AND HAZE DISSIPATED. ENGINE #3 OIL LEAK FROM #1 BEARING SEAL. ENGINE CHANGED. IT IS SUSPECTED THAT OIL LEAK IS FROM COMPANY CAMPAIGN TO CHANGE OIL FROM EXXON 2380 TO CASTROL 5000.
